MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1 STRAND #2 FORCE F; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1 STRAND #2 FORCE F; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-512
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the tip of the inserter broke during procedure.All pieces were retrieved.
 
Additional Manufacturer Narrative
Alleged failure: one of the tips was broken off.Update: tip of the inserter broke, all pieces retrieved.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use of excessive force, 2) movement of guide out of orientation to pilot hole, 3) use of wrong drill.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
ICONIX 1 WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1 STRAND #2 FORCE F
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16463973
Report Number0002936485-2023-00180
Device Sequence Number3126333
Product Code MBI
UDI-Device Identifier37613252450338
UDI-Public37613252450338
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-512
Device Lot Number22084AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer02/08/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown